Top answers from doctors based on your search:
Disclaimer

Black tarry stools

A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Very dark,: Squishy; sticky.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Eric Kaplan
41 years experience in Colon and Rectal Surgery
depends: If you have not taken pepto-bismol or other bismuth containing products, you need to see a GI doctor sooner rather than later. This could be due to a ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Eric Teitel
41 years experience in Gastroenterology
Too much 'partying': Did you take any pepto before you went out 'partying'(which can turn your stool black), or did you drink to such excess that you caused bleeding withi ... Read More
5
5 thanks
A 58-year-old male asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Upper GI Bleed: Profile indicates history of cirrhosis, ascities and esophageal banding. In this case the number one concern is portal hypertension leading to bleedin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month